zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point theorem for hybrid generalized multi-valued contraction mappings. (English) Zbl 1231.54029
Summary: We introduce the notion of a hybrid generalized multi-valued contraction mapping and establish a common fixed point theorem for these mappings. Our results generalize, unify, extend and complement several common fixed point theorems of many authors in the literature.
54H25Fixed-point and coincidence theorems in topological spaces
[1]Banach, S.: Sur LES opérations dans LES ensembles abstraits et leurs applications aux équations intégrales, Fund. math. 3, 133-181 (1922) · Zbl 48.0201.01
[2]Jr., S. B. Nadler: Multivalued contraction mappings, Pacific J. Math., 475-488 (1969) · Zbl 0187.45002
[3]Markin, J. T.: Continuous dependence of fixed point sets, Proc. amer. Math. soc. 38, 545-547 (1973) · Zbl 0278.47036 · doi:10.2307/2038947
[4]Daffer, P. Z.; Kaneko, H.: Fixed points of generalized contractive multi-valued mappings, J. math. Anal. appl. 192, 655-666 (1995) · Zbl 0835.54028 · doi:10.1006/jmaa.1995.1194
[5]Mizoguchi, N.; Takahashi, W.: Fixed point theorems for multi-valued mappings on complete metric space, J. math. Anal. appl. 141, 177-188 (1989) · Zbl 0688.54028 · doi:10.1016/0022-247X(89)90214-X
[6]Mongkolkeha, C.; Kumam, P.: Fixed point and common fixed point theorems for generalized weak contraction mappings of integral type in modular spaces, Int. J. Math. math. Sci. 2011 (2011)
[7]Petrusel, A.: On frigon granas-type multifunctions, Nonlinear anal. Forum 7, 113-121 (2002) · Zbl 1043.47036
[8]Reich, S.: A fixed point theorem for locally contractive multi-valued functions, Rev. roumaine math. Pures appl. 17, 569-572 (1972) · Zbl 0239.54033
[9]Rus, I. A.; Petrusel, A.; Sintamarian, A.: Data dependence of fixed point set of some multi-valued weakly Picard operators, Nonlinear anal. 52, 1947-1959 (2003)
[10]Sintamarian, A.: Some pairs of multi-valued operators, Carpathian J. Math. 21, 115-125 (2005)
[11]Sintunavart, W.; Kumam, P.: Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition, Appl. math. Lett. 22, 1877-1881 (2009) · Zbl 1225.54028 · doi:10.1016/j.aml.2009.07.015
[12]Sintunavart, W.; Kumam, P.: Coincidence and common fixed points for generalized contraction multi-valued mappings, J. comput. Anal. appl. 13, No. 2, 362-367 (2011) · Zbl 1221.47095
[13]Sintunavart, W.; Kumam, P.: Gregus-type common fixed point theorems for tangential multivalued mappings of integral type in metric spaces, Int. J. Math. math. Sci. 2011 (2011)
[14]Suwannawit, J.; Petrot, N.: Common fixed point theorem for hybrid generalized multivalued, Thai J. Math. 9, 411-421 (2011)
[15]Kamran, T.: Multivalued f-weakly Picard mappings, Nonlinear anal. 67, 2289-2296 (2007) · Zbl 1128.54024 · doi:10.1016/j.na.2006.09.010
[16]Sintunavart, W.; Kumam, P.: Weak condition for generalized multi-valued (f,α,β)-weak contraction mappings, Appl. math. Lett. 24, 460-465 (2011) · Zbl 1206.54064 · doi:10.1016/j.aml.2010.10.042
[17]Berinde, V.: Generalized contractions and applications, Generalized contractions and applications 22 (1997) · Zbl 0885.47022
[18]Berinde, V.: Iterative approximation of fixed points, (2002) · Zbl 1034.47038
[19]Berinde, V.: On approximation of fixed points of weak ϕ-contractive operators, Fixed point theory 4, 131-142 (2003)
[20]Chatterjea, S. K.: Fixed point theorems, C. R. Acad. bulgare sci. 25, 727-730 (1972) · Zbl 0274.54033
[21]Ciric, Lj.B.: Fixed point theory, (2003)
[22]Dugundji, J.; Granas, A.: Weakly contractive maps and elementary domain invariance theorem, Bull. Greek math. Soc. 19, 141-151 (1978) · Zbl 0417.54010
[23]Reich, S.: Kannans fixed point theorem, Boll. unione mat. Ital. 4, 1-11 (1971) · Zbl 0219.54042
[24]Reich, S.: Fixed points of contractive functions, Boll. unione mat. Ital. 5, 26-42 (1972) · Zbl 0249.54026
[25]Rus, I. A.: Generalized contractions and applications, (2001)
[26]Zamfirescu, T.: Fixed point theorems in metric spaces, Arch. math. (Basel) 23, 292-298 (1972) · Zbl 0239.54030 · doi:10.1007/BF01304884
[27]Reich, S.: Some problems and results in fixed point theory, Contemp. math. 21, 179-187 (1983) · Zbl 0531.47048
[28]Kamran, T.: Fixed points of asymptotically regular noncompatible maps, Demonstratio math. 38, 485-494 (2005) · Zbl 1070.54020
[29]Pathak, H. K.; Khan, M. S.: Fixed and coincidence points of hybrid mappings, Arch. math. (Brno) 38, 201-208 (2002) · Zbl 1068.47073 · doi:emis:journals/AM/02-3/index.htm
[30]Kamran, T.: Coincidence and fixed points for hybrid strict contractions, J. math. Anal. appl. 299, 235-241 (2004) · Zbl 1064.54055 · doi:10.1016/j.jmaa.2004.06.047
[31]Berinde, M.; Berinde, V.: On general class of multivalued weakly Picard mappings, J. math. Anal. appl. 326, 772-782 (2007) · Zbl 1117.47039 · doi:10.1016/j.jmaa.2006.03.016